# SDR DALA2014112606320

- Difficulty date: November 24, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 63,114 hours, 46,612 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR PANEL 160G.  CORROSION REMOVED, AND FOUND OUT LIMITS, A NEW FLOOR PANEL WAS FABRICATED, TREATED, PAINTED AND INSTALLED IAW ER/A 511165-14 MA, REV B, SRM 53-01, FIG 1, 51-10-2, 51-10-3 PAR 14/21 AND 51-30-2.
